# SDR 2000UALA00785

- Difficulty date: December 11, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 33,719 hours, 23,048 cycles
- Engine: Ge CFM56*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65C310992
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL GEAR RETRACTION, NOSE LANDING GEAR FELL OUT OF GEAR WELL.  *S/D*  FOUND NOSE LANDING GEAR LOCK ACTUATOR NOT ALLOWING GEAR TO FULLY LOCK.  REPLACED NOSE LANDING GEAR LOCK ACTUATOR.  CHECKED OPERATION OF NOSE LANDING GEAR ASSEMBLY.  OPERATED NORMALLY.
